# SDR DALA2021071303976

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,224 hours, 25,628 cycles
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Condition: Faulted
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 6710-ATO- ADVANCING THRUST FOR T/O, RCVD SPOILERS EICAS T/O CONFIG WARNING AT 70 KTS. CORRECTIVE ACTION: REPLACED SPOILER HANDLE POSITION SWITCH S493. T/O WARNING CHECKS OK. SPOILER HANDLE FORCE TEST OK. NO SCM FAULTS.
